Careone Ibuprofen, 200 mg, Tablets
Pain reliever/fever reducer (NSAID). Compare to the active ingredient in Advil Ibuprofen Tablets (This product is not manufactured or distributed by Pfizer Consumer Healthcare, distributor of Advil Ibuprofen Tablets). Our Pharmacists recommend. Quality guaranteed or your money back. For product questions or concerns, contact us at 1-877-846-9949. Other information: Store at 68 degrees - 77 degrees F (20 degrees - 25 degrees C). Avoid excessive heat above 104 degrees F (40 degrees C). Read all warnings and directions before use. Retain carton for complete product information and warnings.